Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Unwanted-72 cause blood in urine?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5069 Questions

default
Posted on Mon, 26 Oct 2015 in Women's Health
Question: i have blood in my urine, is this is caused by taking unwanted 72 pills???
doctor
Answered by Dr. Deepti Verma 29 minutes later
Brief Answer:
Not a side effect of i pill

Detailed Answer:
Hi dear, I have gone through your question and understand your concerns.
No, blood in urine or hematuria is not the side effect of i pill.
It can be caused by:
1. Urinary tract infection
2. Stone in the renal tract
3. Glomerulonephritis
4. Rarely, renal carcinoma
I suggest you to consult a nephrologist to get properly examined, investigated and treated accordingly.
Hope you found the answer helpful. Please do get back for further queries.
Wishing you good health.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Urinary tract

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Why do I have pain in the bladder area and irritation in the vagina after sex it lasts for days. Iam 80 years old

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag